# SDR 98UAL900106

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AT LAX UNDER AMBER ALERT DUE TO A NOSE GEAR INDICATION PROBLEM.  *S/D*  PSEU WAS GIVING FALSE SIGNALS.  NOSE DOWN LOCK SYSTEM 1 AND 2 WAS OUT OF ADJUSTMENT.  READJUSTED NOSE DOWN LOCK SYSTEM 1 AND 2.
